MAUDE Adverse Event Report: GENICON, INC. GENICON GENISTRONG; NYLON SPECIMEN RETREIVAL BAG

GENICON, INC. GENICON GENISTRONG; NYLON SPECIMEN RETREIVAL BAG
Model Number 550-000-003
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This reportable event was identified during a review of complaint files between october 2017 through december 2019.
 
Event or Problem Description
The bags broke during use.

Brand Name
GENICON GENISTRONG
Common Device Name
NYLON SPECIMEN RETREIVAL BAG
Manufacturer (Section D)
GENICON, INC.
6869 stapoint court
suite 114
winter park, fl
MDR Report Key10400945
Report Number3002590791-2020-00090
Device Sequence Number11513051
Product Code GCJ
UDI-Device Identifier00877972004004
UDI-Public(01)00877972004004(10)I9731-H(11)180803(17)210802
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180836
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/02/2021
Device Model Number550-000-003
Device Lot NumberI9731-H
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/22/2019
Initial Report FDA Received Date08/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1